# SDR ABXA20130226406

- Difficulty date: February 26, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 182T41055
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL CENTER SECTION LOWER RBL 41.5 STR 5 BETWEEN RIBS 2 & 3 HAS HEAVY CORROSION JUST OUTBOARD RIB 2R.  CORRODED AREA FOUND TO BE OUT OF LIMITS, REPAIRED AREA IAW REA B655-60481-MR, ACFT WAS GROUNDED.
